Discussions that mention quinidine

Heart Disorders board


I've had heart irregularities for 47 years, known as PAC's & PVC's and a little of A-Fib. On beta-blocker & Quinidine. Question is: Has anyone taken Prednisone, short-term (6 days) and if so, did you have any cardiac side effects? I've had a sinus (whatever) infection, stuffy nose, for 2 months. Got flu shot last week in Oct. a week later came down with this stuff. Finally, after 4 antibiotics, my Dr. sent me to an ENT, who just looked up my nose, said I don't see any pus & suggested I get on Prednisone and my present antibiotic, Ceftin. Had a sinus CT which showed packed sinuses before going to the ENT, however, only the notes were available to him. He now wants me to return 1/19/06, for a repeat CT sinus to see if it has cleared. I'm on my second day of 30 mgs. Prednisone and both days my heart seemed to start beating fast & more than usual skipping. BP is o.k. I was not going to take it out of fear of starting up something w/my heart, but the ENT said it's a low dose and should not bother, only could keep you awake at night, so take it early in the a.m. Well, this tells me it speeds you up and if it speeds you up, it speeds up your heart. Any in-put on Prednisone causing heart palps to worsen, please advise. TNX J